# SDR 96FDEA00275

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN UPPER SKIN BS 1090 WL 140 RBL 25.  REPAIRED DAMAGE SKIN BS 1090 WL 140 RBL 25 PER FEDEX EA 7-5330-27406.
